Trace formulas and perturbation theory
Doklady Akademii Nauk, Tome 300 (1988) no. 5, pp. 1064-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_5_a7,
author = {V. A. Sadovnichii and V. A. Lyubishkin},
title = {Trace formulas and perturbation theory},
journal = {Doklady Akademii Nauk},
pages = {1064--1066},
year = {1988},
volume = {300},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_5_a7/}
}
V. A. Sadovnichii; V. A. Lyubishkin. Trace formulas and perturbation theory. Doklady Akademii Nauk, Tome 300 (1988) no. 5, pp. 1064-1066. http://geodesic.mathdoc.fr/item/DAN_1988_300_5_a7/